Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 391–399 (Mi zvmmf3861)  

This article is cited in 2 scientific papers (total in 2 papers)

A smoothing procedure in a singularly perturbed quasilinear parabolic problem

V. F. Butuzov, V. M. Mamonov

Moscow

Full text: PDF file (873 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 45–51

Bibliographic databases:

UDC: 517.956.4
MSC: Primary 35B25; Secondary 35C20, 35K55
Received: 20.06.1985

Citation: V. F. Butuzov, V. M. Mamonov, “A smoothing procedure in a singularly perturbed quasilinear parabolic problem”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 391–399; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 45–51

Citation in format AMSBIB
\Bibitem{ButMam87}
\by V.~F.~Butuzov, V.~M.~Mamonov
\paper A smoothing procedure in a singularly perturbed quasilinear parabolic problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 391--399
\mathnet{http://mi.mathnet.ru/zvmmf3861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890094}
\zmath{https://zbmath.org/?q=an:0655.35006}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 45--51
\crossref{https://doi.org/10.1016/0041-5553(87)90154-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3861
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Butuzov, S. T. Esimova, “A singulary perturbed “reaction–diffusion–transfer” system which degenerates into a system of two first-order differential equations”, Comput. Math. Math. Phys., 34:10 (1994), 1197–1213  mathnet  mathscinet  zmath  isi
    2. V. F. Butuzov, S. T. Esimova, “A singularly perturbed “reaction–diffusion–transfer” system which degenerates into a system with a finite equation and a first-order partial differential equation”, Comput. Math. Math. Phys., 35:2 (1995), 177–190  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:143
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022